# SDR DALA2019091705401

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1272643) INITIAL INSPECTION: CRACK HOUSING SLIDE DEPLOYMENT LEVER AT #4 RT PASSENGER DOOR (PTAS). HOUSING WAS REPAIRED PER ETI-57-19-105 REV: 2 AND ER/A 581301-14 REV: ORIGINAL.
